Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Derivatives, difference quotients, and Taylor's formula


Author: Hassler Whitney
Journal: Bull. Amer. Math. Soc. 40 (1934), 89-94
DOI: https://doi.org/10.1090/S0002-9904-1934-05811-7
Errata: Bull. Amer. Math. Soc., Volume 40, Number 12 (1934), 894--894
MathSciNet review: 1562803
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1934-05811-7